Arithmetic specializations in polynomials.
Journal für die reine und angewandte Mathematik, Tome 340 (1983), pp. 26-52
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1983__340_152519,
author = {V.G. Sprindzuk},
title = {Arithmetic specializations in polynomials.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {26--52},
year = {1983},
volume = {340},
zbl = {0497.12001},
url = {http://geodesic.mathdoc.fr/item/JRAM_1983__340_152519/}
}
V.G. Sprindzuk. Arithmetic specializations in polynomials.. Journal für die reine und angewandte Mathematik, Tome 340 (1983), pp. 26-52. http://geodesic.mathdoc.fr/item/JRAM_1983__340_152519/